So, I will carry on. I'm thankful for my naturopath friend in AZ who provided me with some vitamins and supplements that will boost my energy a bit. I would appreciate your prayers for energy (I really need to pace myself or else I get wiped out), weight gain (I'm too low and can't seem to gain--another med. side effect and also probably adding to my fatigue), and wisdom as to how to spend my time well. Also, that the cavity in my lung would actually close up. There was some talk last summer with the Dr. that if it didn't close up and if I was still coughing blood, I would need to have surgery to get my lung resectioned. I am so, so thankful that I haven't coughed up any blood for more than 2 months. So, how I pray that it is healing up.
Also, another side effect of the meds is hair loss. My hair has also been falling out slowly for a few weeks. I usually only wash it like once a week or so and I think that has helped a bit. You can't really tell right now, I've just gone from thicker hair to thinner hair. Maybe my new hairdresser friend can help me out a bit!